Diophantine and cohomological dimensions

Daniel Krashen, Eliyahu Matzri

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We give explicit linear bounds on the p-cohomological dimension of a field in terms of its Diophantine dimension In particular we show thatfor a field of Diophantine dimension at most 4 the 3-cohomological dimension is less than or equal to the Diophantine dimension

Original languageEnglish (US)
Pages (from-to)2779-2788
Number of pages10
JournalProceedings of the American Mathematical Society
Volume143
Issue number7
DOIs
StatePublished - Jan 1 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Diophantine and cohomological dimensions'. Together they form a unique fingerprint.

  • Cite this